English
Jordan
HASAN
Profile
Contact Me
Office Hours
Calendar
Experiences
Dr. HASAN ALMEFLEH
Online
person
About Me
event
Experiences
list
Committees
list
Membership
list
Funded Projects
list
Journal
list
Conference
list
Chapter
list
Book
list
Thesies
list
Patent
list
Court Case
list
Prizes
list
Other
event
Calendar
event
Contact Me
event
Office Hours
Advance Tables
Home
Journal
Journal
Show
10
25
50
100
entries
Search:
Research Title
Authors
Journal
Volume & Page Numbers
Publisher
Year
A Phragmen-Lindelof Theorem at Infinity for Intermitten Domains
Hasan Almfleh
Abhath Al-Yarmouk Journal
volume 21, Issue 1
Deanship of research and graduate studies of Yarmouk University
2007
A priori estimate of the solution of Quasi-inverse problem
Hasan Almefleh, and Raid Almomani
European International Journal of science and Technology
2
Publish or perish-Harzing
2013
Antiderivatives and Integrals Involving Incomplete Beta Functions with Applications
R. Alahmad, H. Almefleh
Aust. J. Math. Anal. Appl.
17
Austral Internet publishing
2020
Approximating the solution of cell-cell Adhesion Model via the Homotopy Perturbation Method
Hasan Almefleh
International journal of Mathematics and computer Science
19
----
09/05/2023
Exact Solution of Burger's Equation Using tensor product Technique
Hasan Almefleh ,Ameerah Aljarah,Sharifah Alsharif
European Journal of Pure and applied Mathematics
15
New York business Global
29/11/2022
Exactness of Second order Ordinary Differential Equations and Integrating Factors
R. Alahmad, M. Al-jararha, H. Almefleh
Jordan journal of Mathematics and Statistics
8
Scientific Research Support Fund
2015
New priori estimate of the solution of Quasi-inverse problem
Almefleh, H. and Almomani, R
International journal of Applied Mathematics (IJAM).
NA
Academic Publications, Sofia, Bulgaria
2012
New Results on cyclic Nonlinear Contractions in Partial Metric Spaces
W. Bani Domi, S. Al-sharif, H. Almefleh
TWMS J. Applied and Engineering Mathematics.
5
Feyziye Schools Foundation ISIK, University Faculty Of Arts and Science Department of Mathematics
2015
On Heat Conduction Problem with Integral Boundary Condition
Raid Almomani and Hasan almefleh
Journal of Emeging Trends in engineering and Applied sciences
volume 3, Issue 6, 977-979
Scholarlink Research Institute Journals
2012
Phragmen-Lindelof Theorem at Infinity
Hasan Almefleh, Rami AlAhmad
International Journal of Mathematics and Computer Science
17
Badih Ghusayni
2/10/2021
Showing 1 to 10 of 12 entries
Previous
1
2
Next